MAUDE Adverse Event Report: ARTHREX, INC. DRILL BIT, MINI AO, Ø1.1MM, CALIBRATED

ARTHREX, INC. DRILL BIT, MINI AO, Ø1.1MM, CALIBRATED
Model Number DRILL BIT, MINI AO, Ø1.1MM, CALIBRATED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/15/2025, a representative reported via (b)(4) that an ar-18700-06 drill bit broke into three pieces.This occurred during use; one of the pieces remains in the patient.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging or the device coming in contact with another device during use.

Brand Name
DRILL BIT, MINI AO, Ø1.1MM, CALIBRATED
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22293271
Report Number1220246-2025-02561
Device Sequence Number8319281
Product Code HTW
UDI-Device Identifier00888867312654
UDI-Public(01)00888867312654(11)240628(10)022425
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL BIT, MINI AO, Ø1.1MM, CALIBRATED
Device Catalogue NumberAR-18700-06
Device Lot Number022425
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown